# SDR DALA2017081606272

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD RIGHT FUSELAGE, EXTERNAL POWER RECEPTACLE DOOR CUTOUT HAS SEVERAL CRACKS ON FORWARD AND AFT SIDE. MAINTENANCE REPAIRED DAMAGE FROM ZONE 1 & ZONE 2. COMPLETED ZONE 1 REPAIR IAW SRM 53-10-15, REPAIR 4, COMPLETED ZONE 2 REPAIR IAW SRM 53-10-15 REPAIR 5.
